# SDR DATA2015122101

- Difficulty date: December 21, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N733CH
- Make and model: Stbros SD360
- Aircraft serial: SH3733
- Aircraft time: 19,976 hours, 23,540 cycles
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER BEING CLEARED FOR TAKEOFF & APPLYING TAKEOFF POWER, FIRST OFFICER NOTICED, AUTO FEATHER, LIGHT FAILED TO ILLUMINATE & CALLED ABORT.  ACFT PULLED OFF ACTIVE RUNWAY & PARKED ON TAXIWAY WHERE IT WAS FOUND THAT AUTO FEATHER CIRCUIT BREAKER WAS TRIPPED.  CIRCUIT BREAKER WAS RESET & ACFT CONTINUED ITS SCHEDULED FLIGHT WITHOUT INCIDENT AS NORMAL.
